| Catalog Number |
MX448HFB |
| Medical Device Problem Codes |
Complete Blockage (1094); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that upon visual inspection the filter appeared abnormal which appeared to have lots of air in it.Lipids in tubing did not appear to be moving past bifuse that they were attached to with tpn even after clamping tpn.There were no patient harm or adverse events reported as a result of the event.
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.